......

Overdosing on otilin nasal drops causes stuffy nose, clogged ears, difficulty breathing, what to do to overcome?


Question
Hello doctors, I have used an overdose of otilin nasal drops and now I am experiencing more severe stuffy nose, blocked ears, quite difficult to breathe, runny nose. The doctor asked me, in case I use too much otilin nasal drops, causing stuffy nose, clogged ears, difficulty breathing, is there any way to overcome this situation? I thank you.
Tran Thuy Duong (2002)
Reply
Hello. Topical vasoconstrictor drugs, nasal sprays (otrivin, otilin) ​​have vasoconstrictor effects, immediately reducing edema and swelling of the nasal turbinate. However, when abused and used for a long time, it will lead to familiarity with the drug, dependence on the drug causing hypertrophy of the nasal sphincter, then it is necessary to have surgery to correct the nose to help prevent nasal congestion.
In case, you use too much otilin nasal drops, causing stuffy nose, clogged ears, difficulty breathing, you should visit an Ear - Nose - Throat doctor for an accurate assessment of the condition and note to limit the use of the drug. nasal spray such as otrivin.
You can visit reputable clinics or hospitals under Vinmec Health System for in-depth consultation. Looking forward to meeting you to discuss more. Best regards.
Answered by Specialist Doctor I Nguyen Tuan Lam - Ear - Nose - Throat Doctor, Department of Ear - Nose - Throat - Vinmec Ha Long International General Hospital

1 lượt đọc

Dịch vụ từ Vinmec

Bài viết liên quan